Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Too many drugs or HIV?
Aug 13, 2001

I am an 18 year old female, in the past two years I've had roughly 50 partners. With many of these encounters I didn't use a condom. I have also taken a lot of acid during this period. I have a skin condition that creates itchy scabs on my legs. Also, I have terrible alergies. Is is possible HIV is causing these symptoms, or could my drug use have anything to do with it?

Response from Dr. Fisher

HIV could be related to these symptoms. But not necessarily. So get tested. It is the only way to find out. And don't forget to use condoms. AF


Previous
PLA looks good so far
Next
lipodistrophy-androgel

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement